Bipolar comparison

Nina Lebedeva, Anton Petrunin, Vladimir Zolotov

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We define a new type of metric comparison similar to the comparison of Alexandrov. We show that it has strong connections to continuity of optimal transport between regular measures on a Riemannian manifold, in particular to the so called MTW condition introduced by Xi-Nan Ma, Neil Trudinger and Xu-Jia Wang.

Original languageEnglish (US)
Pages (from-to)258-282
Number of pages25
JournalGeometric and Functional Analysis
Volume29
Issue number1
DOIs
StatePublished - Feb 5 2019

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Bipolar comparison'. Together they form a unique fingerprint.

Cite this